• All new members please introduce your self here and welcome to the board:
    http://www.professionalmuscle.com/forums/showthread.php?t=259
Buy Needles And Syringes With No Prescription
M4B Store Banner
ddd
Riptropin Store banner
Generation X Bodybuilding Forum
Buy Needles And Syringes With No Prescription
Buy Needles And Syringes With No Prescription
Mysupps Store Banner
IP Gear Store Banner
Anabolic Hormones Store Banner
Ganabol Store Banner
Spend $100 and get bonus needles free at sterile syringes
Professional Muscle Store open now
LandmarkChem Email Banner
Medtech Store Banner
Bruce Labs Store banner
qtropin
Professional Muscle Store open now
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
Buy Needles And Syringes With No Prescription
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store
over 5000 supplements on sale at professional muscle store

CLOMID, HCG.....and ACNE

Steak Helmet

Banned
Joined
Sep 4, 2002
Messages
3,749
In the past when I do my post cycle therapy with CLOMID, I break out with acne on my back...I was curious if the increase in normal test causes this acne??? Since HCG helps to reactivate natrual test, would I have the same effect??


Is there any over the counter remedies you find work better than others??

Thanks.
 

LATS

Moderator / FOUNDING Member / NPC Judge
Staff member
Moderator
Registered
Joined
Jun 5, 2002
Messages
7,163
i get the same thing..i can be on test and other androgens and not have a acne problem but, as soon as i go to hcg and nolva or clomid.. i get some wicked looking acne on shoulders and arms along with my back...
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227
"Sometimes" I get it post cycle also. Try being 50 and having to explain your acne!

xcel
 

Trulyhuge

New member
Registered
Joined
Jul 26, 2002
Messages
529
I recently just started breaking out running nolva. I think it is the nolva anyways. I don't know what else it would be?

TH
 

MikeS

Moderator / FOUNDING Member
Staff member
Moderator
Registered
Joined
Jun 4, 2002
Messages
4,922
I break out on clomid using 100mg ED post cycle. So I use 50mg ED instead, and no problems.
 

Thor

Featured Member / Kilo Klub
Featured Member
Kilo Klub Member
Joined
Feb 8, 2003
Messages
2,084
Steak

I agree with the bros, I don't think there is anything you can do except use antibacterial bar soap on the problem areas, also I use alcohol on a cotton ball twice daily, it helps some. I even got acne from using fuzu once!
 

jax26

New member
Newbies
Joined
May 13, 2003
Messages
30
i got the same thing from clomid so this time I continued to take ldex throughout clomid therapy at .5 eod and the acne was a thousand times less than in the past. Tanning and showering twice a day help. If u can get your hands on retin a cream it works really well. this also sounds dumb but work reallys good as well, use a little toothpaste on your face/chest and back like u would use soap in the shower and u can also put a dab on problem areas before u go to bed. it dries them out extremely fast.
 

bigbadasian

Slant-eyed mutha fucka
Registered
Joined
Jul 28, 2002
Messages
2,641
Reply

|--[\\\\]>--------- I hope i don't ...i DEF. get it from clomid, tat is why i dont do it anymore, but i just got a bunch of HCG so i was gonna try it....let's hpe not. I have never taken HCG....you guys just doing s'thing like 10000iu's the 1st week off, then 5000iu's the next week and then maybe 2500, the 3rd?
 

xcelbeyond

The "Elder" Mod
Kilo Klub Member
Registered
Joined
Jun 5, 2002
Messages
7,227

Tadger

New member
Registered
Joined
Jun 2, 2003
Messages
173
It is not the test that does it... clomid is notorious for causing acne. There is no difference between endogenous test and exogenous test (by the time that it gets to the receptor anyway). The amount of test runnin through you post cycle is dramatically less than what you've got runnin through you while you're on (assuming that it's a test based cycle anyway). If test was the cause, acne would subside post cycle, not get worse.

Anyway, if you want to avoid the acne, try and keep your dosage of clomid as low as possible. What you should do is run an aromatase inhibitor all through the cycle... but at the very least through your recovery phase. That'll keep estrogen levels down, which in turn keeps SHGB levels down. Estrogen suppresses test secretion so keeping that low is an obvious advantage. Secondly, estrogen levels show a positive correlation between SHBG levels, and keeping SHBG low will allow serum test levels much higher than they would be naturally. This means that the little test that's being produced will do much more than it would otherwise.

Next, HCG is a great tool. Keep your dosages low, because the leydig cells are somewhat prone to becoming desensitized to pituitary hormones (nandrolone and HCG both have this effect). This means that even if they're gettin the signal to produce more test, that they'll just not respond. On top of that, high levels of SHBG will actually suppress secretion of LH and GnRH.
You should shoot for about 500-1000IU each day for a week, then drop it down to EOD for another couple weeks (if needed). The low dose will also prevent large spikes in test levels that could cause further suppression. Remember, as that article X gave the link to says... it will only repair testicular atrophy. It will do nothing for restoring hormonal balance.

Now with all that said... you should be able to reduce your clomid dose quite a bit. If you want to drop it further, clomiphene and tamoxifen both work by the same mechanism, so you can actually run nolvadex as well. I personally wouldn't completely replace clomid with nolva, but it will certainly help if you replace some.

I've done this myself with very good luck. I cut my clomid usage down to 25mg/day for 2 weeks and had no problems with recovery post cycle. If you hate clomid as much as I do... you may as well give it a go.

Now as far as acne tips, washing your skin with an anti-dandruff shampoo seems to help quite a bit. That'll dry your skin out in no time flat. Toss in 3-5grams of pantothenic acid/day, and some time in the tanning booth (or even just out in the sun) and you should be just fine.
 
Last edited:

allbeef

New member
Registered
Joined
Aug 8, 2004
Messages
374
I thought I would add to this great thread on Clomid

causing acne. I have suffered so bad in the past with clomid post cycle. I want to tell you that I have doen so much better on 600mg day cyclofinil.

I would recommend it in place of clomid if you are prone to acne that flares with clomid use.


Allbeef
 

HELLA SWOLE

Member
Registered
Joined
Oct 13, 2005
Messages
654
bigbadasian said:
|--[\\\\]>--------- I hope i don't ...i DEF. get it from clomid, tat is why i dont do it anymore, but i just got a bunch of HCG so i was gonna try it....let's hpe not. I have never taken HCG....you guys just doing s'thing like 10000iu's the 1st week off, then 5000iu's the next week and then maybe 2500, the 3rd?
Be carefull with HCG use, high doses of it can cause sterility if it is abused. I would go maybe 500iu ED for 10 days post cycle...IF THAT.

And I always get acne on my back when I drop my t levels and its worse when I come off...clomid mulitplies the problem 10 fold :(
 

Staff online

  • K1
    Blue-Eyed Devil

Forum statistics

Total page views
501,957,454
Threads
123,370
Messages
2,348,536
Members
155,071
Latest member
XLGREV
Top